Tuesday, August 4, 2009

A week down, 4 days to go

I'm back from the very relaxing weekend! We didn't do much at all as the weather was dreadful but it worked out perfectly for me :o)

So I'm back at work today which is good as I'm distracted a bit more and time goes by more easily. Not that I'm particularly busy at this time of the year given that for the first time since I was appointed, I have all my lecture material already prepared for the next term and students won't be back in college for another month!

Still try not to read to much into symptoms as I had them indipendenlty of the outcome of my previous cycles, but I still do feel very positive that it may really happen for us this time. If not, I've already told my sister that I'll book a last minute flight and I'll spend a few days in New York with her! How's that for a soothing treat! I love New York! But of course...I hope I'd go there another time...

Just two minor issues to share with you (one of which will have TMI in it, be ready!): I still have problems sleeping, because I wake up around 4am, peeing, going back to bed, not sleeping, or just sleeping on and off, I'm shattered all day long, then I go to bed wake up, shattered all day, the full pattern repeats it itself. Any suggestions?

Second issue is still the darn crin.one. I've read it's normal, but why is it that it gives you "salmon" coloured discharge?? Where the hell is that coming from? I know it's not blood, but still it's quite unsettling! It's not always mind you, but I never had it with the other forms of progesterone I used before...anyway, 4 days to go to testing, still don't own any HPT so I will resist until saturday!

8 comments:

  1. Hang in there... just don't look at your "wipe"... you obsessing about it is not going to change it... I know it is easier said than done and I would be the same as you... but you are almost there! I can't wait to hear your results! {HUGS} I will update you soon! :)

    ReplyDelete
  2. I'm SO looking forward to Saturday for you! You're stronger than me...I couldn't resist a HPT. Or five. Okay, you need some sleep. First, don't drink any liquids after 7pm. Then, if you do wake at 4am, you have to teach your mind to relax when you get back into bed. Stop it from thinking and getting carried away with a million and one thoughts! I used to visualize a word. I chose "Peace." Or sometimes "Sleep." Just close your eyes and really work to visually the word. Look at each individual letter, see the letters, look at the whole word, say the word to yourself. Don't allow stray thought so come in, and if they do, immediately go back to your word. It used to help me get back to sleep.

    As for discharge, I don't use the gel, but I use capsule suppositories. I have a bit of goopy residue as well - and the color and texture can vary. I wouldn't worry about it too much and it may just be irritation of the mucosa.

    Now then, welcome back home and yes, you caught me in my garden! And you made me laugh with your comment! Thanks, sweetie.

    ReplyDelete
  3. As to the sleeping, no caffeine after 12 noon and no liquids after 7pm. That should help you get to and stay asleep.

    As to the discharge - crinone can irritate the cervix and also may induce spotting (not bad spotting or AF, just spotting from an irritated cervix). This could be why you're discharge is salmon coloured. Don't worry about it. Like a pp said, don't check the tp after you wipe.

    Stay strong for the next few days and I'm sending my thoughts of a positive outcome to you!

    ReplyDelete
  4. You got to be kidding me...!!

    You still haven't tested..ughhhh

    You are killing me here...LOL

    If you find out what you can do to sleep better..let me know...cuz I could have written that part...I guess we both will be up at 4 in the morning...LOL

    I am going to try that word suggestion one of the ladies posted...

    Oh..well..can't wait for your update on Saturday..

    ReplyDelete
  5. Good luck with the last bit of the wait! That's when I always get tempted!!

    ReplyDelete
  6. I was just reading the leaflets on the medication I'll take this cycle and for the progesterone one (I'm gonna take endometrin) they mention difficulty sleeping as a side effect. i was actually wondering how something so local could cause sleeplessness.
    I would not be able to not drink anything before bed as I even take a huge glass of water and gulp it down several times in a night. Like one other person suggested, the problem is getting too awake when you get up. So try to go pee in a zombie mode, slow movements, avoid turning on the lights if possible, keep your head foggy...
    and GOOD LUCK! hoping that Saturday brings great news. :))

    ReplyDelete
  7. just a few more days!!!! SO exciting!!!!!

    ReplyDelete
  8. Come on Saturday!! Still thinking and praying my heart out for you!

    ReplyDelete

Thank you so much for stopping by, your comments warm my heart!